# SDR JJBA359PH291279

- Difficulty date: April 7, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,838 hours, 38,532 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE INBD ROLL SPOILER HYD PRESSURE CAUTION LIGHT ILLUMINATED.  ACFT RETURNED TO FIELD.  GROUND MX CREW CLEANED THE ROLL SPOILER CONNECTOR PLUG AND PERFORMED AN OPS CHECK OF THE ROLL SPOILER SYS.  OPS CHECKED SATISFACTORY.  ACFT RELEASED FOR TEST FLIGHT, RETURNED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
